Singer Suffers Serious Reaction After Using Antibiotics For Sinus Infection

Singer Suffers Serious Reaction After Using Antibiotics For Sinus Infection
Singer Suffers Serious Reaction After Using Antibiotics For Sinus Infection

Sandy Duperval a 34 year old from Toronto developed epidermal necrolysis after being given antibiotics. This left her fighting for her life, after it affected 90% of her body.

What’s interesting is that doctors prescribed this medication 7 years prior. Fast forward to now, she came to the hospital after developing a rash that seemed to get worse and worse. It was so bad that doctors told family members she might not survive.

Doctors thought Sandy might have contracted a fatal form of herpes from monkeys while on tour. Her condition was so bad that she wasn’t able to breathe on her own. She also had ulcers spread up to her stomach. Due to her reaction she was placed in a coma

Through a miracle she was able to have a life-saving surgery.

Being a singer Sandy was on top of the world, until this nearly fatal incident. She describes how it took 5 years for her skin to go back to normal. And through the strength of her mom and grandma she is forever grateful.

‘I was terrified to leave the house because of what people would think and suffered from PTSD. ~ Sandy Duperval

ToRead more: http://www.dailymail.co.uk/health/article-4009166/Singer-34-makes-recovery-suffering-horrific-reaction-90-body-antibiotics.html#ixzz4SKu4jvQO

 

Leave a Reply

Your email address will not be published.